Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 1989

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: B | G | K | N
Number of items: 16.

B

Bunse-Gerstner, A., Mehrmann, V. and Nichols, N. (1989) Derivative feedback for descriptor systems. In: IFAC Workshop on System Structure and Control: State-Space and Polynomial Methods, 1989, Prague, Czechoslovakia, pp36. (Availability also from TIB Hannover ... RN 7886(58))

G

Glaister, P. (1989) Logarithmic thoughts. Micromath, 5. pp. 15-17.

Glaister, P. (1989) Some thoughts on numeracy. IMA Mathematics Education News, 1. pp. 4-5.

Glaister, P. (1989) Flux-difference splitting for the Euler equations in generalised coordinates using a local parameterisation of the equation of state. Journal of Engineering Mathematics, 23 (1). pp. 17-28. ISSN 1573-2703 doi: https://doi.org/10.1007/BF00058431

Glaister, P. (1989) Generalised Shears. Teaching Mathematics and its Applications: An International Journal of the IMA, 8 (1). pp. 14-16. ISSN 1471-6976 doi: https://doi.org/10.1093/teamat/8.1.14

Glaister, P. (1989) Isentropic flow with cylindrical or spherical symmetry. Communications in Applied Numerical Methods, 5 (7). pp. 445-454. ISSN 1555-2047 doi: https://doi.org/10.1002/cnm.1630050705

Glaister, P. (1989) Some observations on the binomial coefficients. Mathematical Gazette, 73. pp. 315-317. ISSN 0025-5572

Glaister, P. (1989) Timeless resistance! Physics Education, 24 (4). p. 187. ISSN 1361-6552 doi: https://doi.org/10.1088/0031-9120/24/4/101

Glaister, P. (1989) An aspect of the ratio theorem. Mathematical Gazette, 73. pp. 219-221. ISSN 0025-5572

Glaister, P. (1989) An efficient algorithm for compressible flows with real gases. International Journal of Numerical Methods for Fluids, 9 (10). pp. 1269-1283. ISSN 1097-0363 doi: https://doi.org/10.1002/fld.1650091007

Glaister, P. (1989) A limit obtained from applied mathematics. Mathematical Gazette, 73. pp. 31-32. ISSN 0025-5572

Glaister, P. (1989) The logic of folding. Mathematics Teaching, 128. p. 11. ISSN 0025-5785

Glaister, P. (1989) A matrix look at hyperbolic functions. Mathematical Gazette, 73. pp. 326-327. ISSN 0025-5572

Glaister, P. (1989) The transition from finite to infinite binomial expansions. Mathematical Gazette, 73. pp. 228-229. ISSN 0025-5572

K

Kautsky, J., Nichols, N. and Chu, E.K.-W. (1989) Robust pole assignment in singular control systems. Linear Algebra and its Applications, 121. pp. 9-37. ISSN 0024-3795 doi: https://doi.org/10.1016/0024-3795(89)90689-7

N

Nichols, N. (1989) On the numerical integration of a class of singular perturbation problems. Journal of Optimization Theory and Applications, 60 (3). pp. 439-452. ISSN 0022-3239 doi: https://doi.org/10.1007/BF00940347

This list was generated on Sun Nov 27 11:49:58 2022 UTC.

Page navigation